# SDR ASAA11510398

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,096 hours, 5,843 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START AUTO SHUTDOWN FOR LOW OIL PRESSURE.  CIRCUIT BREAKERS ALL IN.  COULDN'T DUPLICATE OPS CHECK NORMAL OK FOR SERVICE.
